MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number FOS411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Date of the event unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #15 was removed because of an infection and perimplantitis.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10654963
Report Number0001038806-2020-01538
Device Sequence Number3167987
Product Code DZE
UDI-Device Identifier00844868003618
UDI-Public(01)00844868003618(17)160108(10)2010120961(241)FOS411
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/08/2016
Device Model NumberFOS411
Device Catalogue NumberFOS411
Device Lot Number2010120961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR